Article citationsMore>>

M. Khan, T. Hayat and S. Asgar, “Exact Solution for MHD Flow of a Generalised Oldroyed-B Fluid with Modified Darcy’s Law,” International Journal of Engineering Science, Vol. 44, No. 5-6, 2006, pp. 333-339. doi:10.1016/j.ijengsci.2005.12.004

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top